# SDR AU510001569

- Difficulty date: August 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Condition: Contaminated
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) WEATHER RADAR TRANSCEIVER CONTAMINATED WITH WATER FROM FORWARD TOILET HAND BASIN OVERFLOW.
